Volume 1 | No. 3

December 2016

International Journal of Mathematical, Engineering and Management Sciences

ISSN: 2455-7749

          Privacy Policy  |  Terms & Conditions

International Journal of Mathematical, Engineering and Management Sciences

93-106

 

 

 

107-121

 

 

122-129

 

 

 

130-138

 

 

 

139-149

International Journal of Mathematical, Engineering and Management Sciences

ISSN: 2455-7749

Privacy Policy  |  Terms & Conditions

International Journal of Mathematical, Engineering and Management Sciences

93-106

 

 

 

 

107-121

 

 

122-129

 

 

 

 

130-138

 

 

 

 

139-149